Affordable Access

Publisher Website

Notes on “the lower and upper approximations in a fuzzy group” and “rough ideals in semigroups”

Authors
Journal
Information Sciences
0020-0255
Publisher
Elsevier
Publication Date
Volume
177
Issue
22
Identifiers
DOI: 10.1016/j.ins.2006.12.006
Keywords
  • Rough Set
  • Group
  • Normal Subgroup
  • Ring
  • Ideal

Abstract

Abstract In this note, we show by examples that Propositions 2.4 and 2.5 in [N. Kuroki, P.P. Wang, The lower and upper approximations in a fuzzy group, Information Sciences 90 (1996) 203] and Theorem 2.5 in [N. Kuroki, Rough ideals in semigroups, Information Sciences 100 (1997) 139] are incorrect and offer their modified versions.

There are no comments yet on this publication. Be the first to share your thoughts.